# SDR AALA20050239

- Difficulty date: April 3, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT ROWS 20H AND 21H INOPERATIVE.  RECONNECTED CONNECTION FOR EMERGENCY LIGHTS AT ROWS 20H AND 21H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
